research article
Generalized Mullineux Involution And Perverse Equivalences
June 1, 2020
We define a generalization of the Mullineux involution on multipartitions using the theory of crystals for higher-level Fock spaces. Our generalized Mullineux involution turns up in representation theory via two important derived functors on cyclotomic Cherednik category O : Losev's "kappa = 0" wallcrossing, and Ringel duality.
Type
research article
Web of Science ID
WOS:000575404000004
Author(s)
Date Issued
2020-06-01
Published in
Volume
306
Issue
2
Start page
487
End page
517
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
October 21, 2020
Use this identifier to reference this record